Okay for once for me this isnt about pregnancy, at least I hope not. My latest withdrawal bleed has lasted a little longer than normal, about a day. Normally I finish on my 8th day that I take my pill in the evening. But yesterday it carried on for a bit longer and today theres still been a little bit coming. I'm obviously hoping I'm not pregnant because I'm having a withdrawal bleed, taken all my pills correctly, and have always used a condom. Do you think this is just because I'm getting older, it might have been slightly heavier too but I'm 1oo percent sure. I had my first outbreak of herpes a while ago but I don't think that has anything to do with this. I'm hoping this isnt a major deal and I'm just a bit curious? Any ideas?
With periods or withdrawal bleeds, deviations of a couple days or so -- with when they arrive and how long they last -- is common, even if up until now, or for a while, it hasn't been common for you.
And when they happen, it usually isn't about something that happened, just about all the subtle changes in our reproductive systems -- more or less of this hormone, or uterine lining, for instance -- or our whole bodies and lives -- like more or less sleep, changes to diet, illness or wellness, activity, etc.
So, ultimately, with a deviation of a day or so, I don't see any cause for concern or need to even look into this.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 68189 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.